Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain in the upper stomach, black stools, high temperature. Could this be due to ulcer?

I have excrutiating pain in my upper stomach ... It last for about 1-2 minutes, then goes away, but has been happening several times, all day... I have also had black stools and I know this means blood ... I checked my temp and it was above average, but not too high (99.8F). I have never had one, but I think this might possibly be an ulcer ... What do you think? I don t have a primary Doctor, should I go to Urgent Care tomorrow?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Dianalaforge.
Thanks for query.
As you passed black stool means there is some bleeding from your GI tract and you have got severe pain in upper stomach,it seems that you might be having Acute Gastritis or gastric ulcer.
Go for stool test and ultra sound of g.i.tract.
You are advised to go to ER.
Mean while you can take anti spasmodic medicine and Omiprazole or Pentaprazole.
Ok and bye.

Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor